Alert archive / Illinois / Freeze Warnings in 2016

Freeze Warning 4, NWS St. Louis, MO

April 2, 201610 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Apr 2, 2016, 3:37 AM CDT for 10 counties in Illinois. It took effect at Apr 3, 2016, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 2, 2016, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 3, 2016, 2:00 AM CDT
Expired
Apr 3, 2016, 8:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Bond County, IL, Brown County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Macoupin County, IL, Marion County, IL, Montgomery County, IL, Pike County, IL

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WWUS73 KLSX 020837
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
337 AM CDT SAT APR 2 2016

ILZ058>060-064-065-070-095>097-022045-
/O.NEW.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
/O.CON.KLSX.WI.Y.0006.160402T1500Z-160402T2300Z/
ADAMS IL-BOND IL-BROWN IL-FAYETTE IL-GREENE IL-MACOUPIN IL-
MARION IL-MONTGOMERY IL-PIKE IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...
MOUNT STERLING...PITTSFIELD...QUINCY...SALEM...VANDALIA
337 AM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. A WIND
ADVISORY REMAINS IN EFFECT FOR TODAY.

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH FREEZING
  TEMPERATURES TONIGHT.

* WINDS...WINDS WILL BE OUT OF THE WEST AT 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH.

* TEMPERATURES...LOWS TONIGHT WILL BE IN THE LOWER 30S.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ069-022045-
/O.NEW.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
/O.EXA.KLSX.WI.Y.0006.160402T1500Z-160402T2300Z/
CLINTON IL-
337 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING.

* TIMING...VERY WINDY CONDITIONS ARE EXPECTED TODAY WITH FREEZING
  TEMPERATURES TONIGHT.

* WINDS...WINDS WILL BE OUT OF THE WEST AT 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH.

* TEMPERATURES...LOWS TONIGHT WILL BE IN THE LOWER 30S.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ074-098>102-MOZ019-027-035-036-052-061-063>065-022045-
/O.EXA.KLSX.WI.Y.0006.160402T1500Z-160402T2300Z/
CALHOUN IL-JEFFERSON MO-JERSEY IL-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONROE IL-PIKE MO-RALLS MO-SAINT CHARLES MO-
SAINT CLAIR IL-SAINT LOUIS CITY MO-SAINT LOUIS MO-WASHINGTON IL-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...BOWLING GREEN...
CAHOKIA...EDWARDSVILLE...HANNIBAL...SAINT CHARLES...SAINT LOUIS
337 AM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT
THIS EVENING.

* TIMING...VERY WINDY CONDITIONS WILL DEVELOP AROUND MID MORNING
  AND PEAK IN THE EARLY TO MID AFTERNOON.

* WINDS...WINDS WILL BE OUT OF THE WEST AT 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

BRITT
5 follow-up statements
645 
WWUS73 KLSX 022101
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT SAT APR 2 2016

ILZ058>060-064-065-069-070-095>097-031200-
/O.CON.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
/O.CON.KLSX.WI.Y.0006.000000T0000Z-160402T2300Z/
ADAMS IL-BOND IL-BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-
MACOUPIN IL-MARION IL-MONTGOMERY IL-PIKE IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...
MOUNT STERLING...PITTSFIELD...QUINCY...SALEM...VANDALIA
401 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TIMING...VERY WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON
  WITH FREEZING TEMPERATURES TONIGHT.

* WINDS...WEST AROUND 30 MPH WITH GUSTS UP TO 40 MPH.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER 30S.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ074-098>102-MOZ019-027-035-036-052-061-063>065-022300-
/O.CON.KLSX.WI.Y.0006.000000T0000Z-160402T2300Z/
CALHOUN IL-JEFFERSON MO-JERSEY IL-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONROE IL-PIKE MO-RALLS MO-SAINT CHARLES MO-
SAINT CLAIR IL-SAINT LOUIS CITY MO-SAINT LOUIS MO-WASHINGTON IL-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...BOWLING GREEN...
CAHOKIA...EDWARDSVILLE...HANNIBAL...SAINT CHARLES...SAINT LOUIS
401 PM CDT SAT APR 2 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON.

* WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

TILLY
900 
WWUS73 KLSX 022301
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT SAT APR 2 2016

ILZ058>060-064-065-069-070-095>097-031115-
/O.EXP.KLSX.WI.Y.0006.000000T0000Z-160402T2300Z/
/O.CON.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
ADAMS IL-BOND IL-BROWN IL-CLINTON IL-FAYETTE IL-GREENE IL-
MACOUPIN IL-MARION IL-MONTGOMERY IL-PIKE IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...
MOUNT STERLING...PITTSFIELD...QUINCY...SALEM...VANDALIA
601 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

* TIMING...WINDS HAVE BEGUN TO DIMINISH AND WILL CONTINUE TO
  DIMINISH AT A MORE RAPID PACE EARLY THIS EVENING AROUND SUNSET.
  TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR A FEW HOURS
  LATE TONIGHT AND EARLY SUNDAY MORNING. 

* TEMPERATURES...AROUND 30 DEGREES.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ074-098>102-MOZ019-027-035-036-052-061-063>065-030015-
/O.EXP.KLSX.WI.Y.0006.000000T0000Z-160402T2300Z/
CALHOUN IL-JEFFERSON MO-JERSEY IL-LEWIS MO-LINCOLN MO-MADISON IL-
MARION MO-MONROE IL-PIKE MO-RALLS MO-SAINT CHARLES MO-
SAINT CLAIR IL-SAINT LOUIS CITY MO-SAINT LOUIS MO-WASHINGTON IL-
INCLUDING THE CITIES OF...ALTON...BELLEVILLE...BOWLING GREEN...
CAHOKIA...EDWARDSVILLE...HANNIBAL...SAINT CHARLES...SAINT LOUIS
601 PM CDT SAT APR 2 2016

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

WINDS HAVE BEGUN TO DIMINISH AND WILL CONTINUE TO DIMINISH AT A
MORE RAPID PACE EARLY THIS EVENING AROUND SUNSET.

$$

TES
077 
WWUS73 KLSX 030157
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SAT APR 2 2016

ILZ095>097-031400-
/O.NEW.KLSX.WI.Y.0007.160403T1700Z-160404T0000Z/
/O.CON.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
ADAMS IL-BROWN IL-PIKE IL-
INCLUDING THE CITIES OF...MOUNT STERLING...PITTSFIELD...QUINCY
857 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...
...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY.

* TIMING...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR A
  FEW HOURS EARLY SUNDAY MORNING. ANOTHER VERY WINDY DAY IS ON TAP
  FOR SUNDAY...WITH WINDS INCREASING BY MIDDAY AND CONTINUING
  UNTIL EARLY EVENING. 

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TEMPERATURES...NEAR 30 DEGREES EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED ROADS AND
  HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH CANS...LAWN
  FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR TREE AND
  BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

ILZ058>060-064-065-069-070-031300-
/O.CON.KLSX.FZ.W.0004.160403T0700Z-160403T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION IL-
MONTGOMERY IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...SALEM...
VANDALIA
857 PM CDT SAT APR 2 2016

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TIMING...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING FOR A
  FEW HOURS LATE TONIGHT AND EARLY SUNDAY MORNING.

* TEMPERATURES...NEAR 30 DEGREES EARLY SUNDAY MORNING.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ018-019-026-027-034-035-031400-
/O.NEW.KLSX.WI.Y.0007.160403T1700Z-160404T0000Z/
KNOX MO-LEWIS MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITY OF...HANNIBAL
857 PM CDT SAT APR 2 2016

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT SUNDAY.

* TIMING...ANOTHER VERY WINDY DAY IS ON TAP FOR SUNDAY...WITH
  WINDS INCREASING BY MIDDAY AND CONTINUING UNTIL EARLY EVENING.

* WINDS...SOUTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS CAN ALSO LIFT
  AND MOVE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR
  OBJECTS. MINOR TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

TES
743 
WWUS73 KLSX 030931
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CDT SUN APR 3 2016

ILZ095>097-032145-
/O.EXT.KLSX.WI.Y.0007.160403T1600Z-160404T0000Z/
/O.CON.KLSX.FZ.W.0004.000000T0000Z-160403T1300Z/
ADAMS IL-BROWN IL-PIKE IL-
INCLUDING THE CITIES OF...MOUNT STERLING...PITTSFIELD...QUINCY
431 AM CDT SUN APR 3 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED UNTIL SHORTLY
  AFTER SUNRISE. ANOTHER VERY WINDY DAY IS ON TAP FOR TODAY...WITH
  WINDS INCREASING BY MID MORNING AND CONTINUING UNTIL EARLY
  EVENING.

* WINDS...WINDS WILL BE OUT OF THE SOUTHWEST AT 20 TO 30 MPH WITH
  GUSTS UP TO 45 MPH.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL RANGE FROM
  THE UPPER 20S TO THE LOWER 30S.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

ILZ058>060-064-065-069-070-031300-
/O.CON.KLSX.FZ.W.0004.000000T0000Z-160403T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION IL-
MONTGOMERY IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...SALEM...
VANDALIA
431 AM CDT SUN APR 3 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TIMING...SUB-FREEZING TEMPERATURES ARE EXPECTED UNTIL SHORTLY
  AFTER SUNRISE.

* TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL RANGE FROM
  THE UPPER 20S TO THE LOWER 30S.

* IMPACTS...SENSITIVE PLANTS AND TREES MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MOZ036-042-032145-
/O.EXB.KLSX.WI.Y.0007.160403T1600Z-160404T0000Z/
AUDRAIN MO-PIKE MO-
INCLUDING THE CITIES OF...BOWLING GREEN...MEXICO
431 AM CDT SUN APR 3 2016

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING.

* TIMING...ANOTHER VERY WINDY DAY IS ON TAP FOR TODAY...WITH
  WINDS INCREASING BY MID MORNING AND CONTINUING UNTIL EARLY
  EVENING.

* WINDS...WINDS WILL BE OUT OF THE AT 20 TO 30 MPH WITH GUSTS UP
  TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

MOZ018-019-026-027-034-035-032145-
/O.EXT.KLSX.WI.Y.0007.160403T1600Z-160404T0000Z/
KNOX MO-LEWIS MO-MARION MO-MONROE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITY OF...HANNIBAL
431 AM CDT SUN APR 3 2016

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

* TIMING...ANOTHER VERY WINDY DAY IS ON TAP FOR TODAY...WITH
  WINDS INCREASING BY MID MORNING AND CONTINUING UNTIL EARLY
  EVENING.

* WINDS...WINDS WILL BE OUT OF THE AT 20 TO 30 MPH WITH GUSTS UP
  TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. THESE WINDS CAN ALSO 
  LIFT AND MOVE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE 
  OUTDOOR OBJECTS. MINOR TREE AND BUILDING DAMAGE IS ALSO 
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

BRITT
955 
WWUS73 KLSX 031247
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
747 AM CDT SUN APR 3 2016

ILZ095>097-040000-
/O.EXP.KLSX.FZ.W.0004.000000T0000Z-160403T1300Z/
/O.CON.KLSX.WI.Y.0007.160403T1600Z-160404T0000Z/
ADAMS IL-BROWN IL-PIKE IL-
INCLUDING THE CITIES OF...MOUNT STERLING...PITTSFIELD...QUINCY
747 AM CDT SUN APR 3 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

* TIMING...TEMPERATURES ARE QUICKLY RISING ABOVE FREEZING THIS
  MORNING...THEREFORE THE FREEZE WARNING IS ALLOWED TO EXPIRE.
  ANOTHER VERY WINDY DAY IS ON TAP FOR TODAY... WITH WINDS
  INCREASING BY MID MORNING AND CONTINUING UNTIL EARLY EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

ILZ058>060-064-065-069-070-031400-
/O.EXP.KLSX.FZ.W.0004.000000T0000Z-160403T1300Z/
BOND IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION IL-
MONTGOMERY IL-
INCLUDING THE CITIES OF...CENTRALIA...LITCHFIELD...SALEM...
VANDALIA
747 AM CDT SUN APR 3 2016

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

TEMPERATURES ARE QUICKLY RISING ABOVE FREEZING THIS
MORNING...THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

MOZ018-019-026-027-034>036-042-040000-
/O.CON.KLSX.WI.Y.0007.160403T1600Z-160404T0000Z/
AUDRAIN MO-KNOX MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-
SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...MEXICO
747 AM CDT SUN APR 3 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* TIMING...ANOTHER VERY WINDY DAY IS ON TAP FOR TODAY...WITH 
  WINDS INCREASING BY MID MORNING AND CONTINUING UNTIL EARLY 
  EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH ORIENTED 
  ROADS AND HIGHWAYS. THESE WINDS CAN ALSO LIFT AND MOVE TRASH 
  CANS...LAWN FURNITURE...AND OTHER LOOSE OUTDOOR OBJECTS. MINOR 
  TREE AND BUILDING DAMAGE IS ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS DIMINISH.

&&

$$

KANOFSKY

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 1, 11:25 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 1, 11:25 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1125 PM CDT FRI APR 1 2016

.UPDATE...
Issued at 920 PM CDT Fri Apr 1 2016

Scattered showers develop today in response to both daytime
heating and ascent associated with a short wave trof currently
extending through west central MO. The heating along with CAA
aloft produced enough instability to produce shallow convection
(i.e. no thunder), and with the low freezing levels, some reports
of small hail. Coverage of precipitation has waned since sunset,
although some residual showers persist in association with the
lift via the short wave. This activity, centered through east
central MO, will continue moving southeast through the remainder
of the evening and diminish in coverage.

The second item revolves around the forecast for Saturday. I have
issued a wind advisory for portions of west central and south
central IL. A secondary cold front will drive across the region
from mid morning into the afternoon accompanied by a tightening
pressure gradient, strong wind fields aloft, and impressive low
level CAA. Mixing will be rather deep and all of the above point
to the development of strong and gusty west-northwest winds
starting near mid morning in northeast MO/west central IL, and
spreading southeast with time, peaking early-mid afternoon. GFS
MOS, RAP winds, SREF probabilities and momentum transfer techniques
from soundings all support sustained winds up to 30 mph with gusts
of 45+ mph.

Depending on fuel moisture, an upgrade from heightened fire danger
to red flag conditions may be warranted for parts of central and
northeast MO into west central IL.

Glass

&&

.SHORT TERM... (Through Saturday)
Issued at 344 PM CDT Fri Apr 1 2016

Another shortwave is moving through the Midwest and producing
scattered showers across much of northern down across parts of
central Missouri and west central Illinois.  Expect this shower
activity to continue for the next several hours and weaken after 01-
02Z.  The character of the clouds over the area and upstream across
Iowa and Nebraska looks very diurnal, so I expect we'll see some
good clearing tonight.  Temperatures should fall into the low and
mid 30s so frost will be a concern...but primarily over central and
southeast Missouri in more sheltered spots where it will be less
windy.  Have added in patchy frost in these areas.

Think Saturday will be slightly warmer than today...particularly in
central Missouri where wind will start out from the west southwest
for the first 1/2 of the day ahead of another reinforcing cold
front.  Wind will be a potential issue as the pressure gradient
tightens between the associated low over the Great Lakes and high
pressure over the eastern Plains.  Current thinking is that we may
get close to wind advisory criteria across parts of northeast
Missouri and west central Illinois.  Additionally, we should easily
have low enough relative humidity and fuel moisture, as well as high
enough wind for elevated fire danger across most of the northern
portion of the CWFA.  RH values are marginal for Red Flag
criteria...so have held off issuing any special fire weather
products for now.

Carney

.LONG TERM...  (Saturday Night through Next Friday)
Issued at 344 PM CDT Fri Apr 1 2016

Focus thru the weekend will be temps with no precip expected until
Tues night.

Not much change from the prev forecast with mdls still suggesting
the sfc ridge building into the area Sat night. The ridge axis will
quickly push thru the CWA, with winds turning sly by sunrise. This
poses a bit of a forecast problem as these sly winds will help temps
rise. Main question attm is if temps across ern portions of the CWA
will drop enuf for a freeze headline. With a few uncertainties, will
hold off on any headlines for now.

Roller coaster temps continue thru the remainder of the forecast
period. System on Tues night into Thurs still appears to be on track
with the prev forecast and only minor changes were made.

Tilly

&&

.AVIATION...  (For the 06z TAFs through 06z Saturday Night)
Issued at 1125 PM CDT Fri Apr 1 2016

VFR conditions will prevail at the TAF sites thru the valid
period. NW surface winds will back SW early Saturday morning ahead
of another cold front that will rapidly cross thru later on
Saturday morning. With cold FROPA, winds will veer back from the
W-NW and strengthen as well, with gusts to 30-40kts expected for
much of the day, diminishing again around sunset and approach of a
surface RIDGE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...Wind Advisory from 10 AM to 6 PM CDT Saturday for Adams IL-Bond
     IL-Brown IL-Fayette IL-Greene IL-Macoupin IL-Marion IL-
     Montgomery IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Apr 1, 9:35 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT FRI APR 1 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-021200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
935 PM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF WEST CENTRAL AND
SOUTH CENTRAL ILLINOIS ON SATURDAY DUE TO FORECAST SUSTAINED
WEST-NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 45 MPH.

HEIGHTENED FIRE DANGER IS LIKELY ON SATURDAY DUE TO LOW RELATIVE
HUMIDITY VALUES...DRY FUELS...AND GUSTY WESTERLY TO NORTHWESTERLY
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

GLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 9:11 PM CDTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 10 more21 hr

Nearby

Freeze Warnings in Illinois, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.